# SDR FDEA202203080470

- Difficulty date: March 8, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300*
- Aircraft serial: 479
- Aircraft time: 58,879 hours, 31,629 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: None
- Part number: 642500052
- Part serial: 11486
- Condition: Leaking
- Location: N/A
- Part time: 24,684 hours, 14,164 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, O
- Precautionary procedure: O

## Discrepancy

ABOUT 5 TO 10 MINUTES IN CRUISE FLIGHT AT FL340 I NOTICED WITH MY OVERHEAD SCAN THAT THE GREEN HYD QUANTITY   WAS MID WAY IN THE YELLOW. I THEN LOOKED AT THE GREEN HYDRAULICS ON THE ECAM AT IT SHOWED 440 PSI. FROM   THERE IT WAS A FEW MINUTES AND WE GOT THE ECAM NOTIFICATION AND THE QUANTITY NEEDLE WAS AT RED DOT, WITH   CORRESPONDING LOW PRESSURE. WE TURNED THE GREEN PUMPS OFF IN ABOUT 30 SECONDS AND COMPLIED WITH ALL   ECAM AND QRH PROCEDURES EXCEPT THE LANDING GEAR GRAVITY EXTENSION QRH PROCEDURE WHILE AT CRUISE FLIGHT.   WE CALLED RAMP AND LET THEM KNOW WE WERE INBOUND AND WE WILL BE AN EMERGENCY AIRCRAFT AND STOPPING AND   SHUTTING DOWN ON RW 18R AND NEEDING A TOW TO THE RAMP. WE DECLARED AN EMERGENCY WITH CENTER FOR THE   DESCENT WITH NORMAL GRAVITY EXTENSION AND LANDING.  FOUND GREEEN HYD PRESSURE TRANSMITTER LEAKING.REMOVED AND INSTALLED GREEN   HYDRAULIC PRESSURE  TRANSMITTER PER AMM 29-11-12-04, QTY AND PRESS  WITHIN LIMITS,   OPS CKS NORMAL, NO LEAKS NOTED AT THIS TIME.
